# SDR CALA2024020900372

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 73,179 hours, 31,218 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110401
- Condition: Faulted
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR FAULT FOUND 3WH SMOKE DETECTOR FAULTING.  REPLACED SMOKE DETECTOR AND OPS CK REF AMM TASK 26-16-15-400-001-A TESTS PASS PARTS USED: 31-2610-3-0001,QTY :1.
